Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 7, Number 4 (2016), 672-677.
A new characterization of the bounded approximation property
We prove that a Banach space has the bounded approximation property if and only if, for every separable Banach space and every injective operator from to , there exists a net of finite-rank operators from to with such that for every .
Ann. Funct. Anal., Volume 7, Number 4 (2016), 672-677.
Received: 22 March 2016
Accepted: 24 June 2016
First available in Project Euclid: 5 October 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kim, Ju Myung; Lee, Keun Young. A new characterization of the bounded approximation property. Ann. Funct. Anal. 7 (2016), no. 4, 672--677. doi:10.1215/20088752-3661116. https://projecteuclid.org/euclid.afa/1475685113